# SDR LR7A2010103100150

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: TL10048
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 4405 FOUND 1 CRACK IN HOLE OF THE AFT SPAR CAP AT WS 207.  CRACK DEPTH 0.012 INCH AT 10 O'CLOCK POSITION LT.  REPAIRED IAW LAC MEA382-57-10-043.
